# SDR 06272005B

- Difficulty date: June 27, 2005
- Submitted: August 3, 2005
- Operation: Air carrier
- Aircraft: N172MJ
- Make and model: Beech 1900D
- Aircraft serial: UE72
- Aircraft time: 18,783 hours, 28,233 cycles
- System (JASC): 2711 · Aileron Tab Control System
- Part: Actuator
- Condition: Lack Of Lube
- Location: Aileron Trim
- Stage of operation: NR
- How discovered: 9
- Nature of condition: W
- Precautionary procedure: O

## Discrepancy

AILERON STIFF TO OPERATE.  LUBED AILERON TRIM ACTUATOR.
